# SDR COEA2011110123919

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stiffener
- Part number: S5517120023801
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT LT HORIZONTAL CENTER ELEVATOR HAS LEVEL 2 CORROSION. (LENGTH 1", WIDTH .75", DEPTH .027").  MOVED AND REPLACED STIFFENER IAW SRM.
